Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have diarrhea, bloated and gas. Off Opiates. Help?

I ve been off opiates for almost 4 mths. I weened myself off. I was taking 40 -100 mgs. a day 10-325 nor. for 3 yrs. I went from 30 to 20 to 10 to 5 mgs. a day over a 45 day period. I have diariea 5 times a day. Lot s of gas & bloated feelings. The only time my stomach feels better is when i drink alcohol, which i do everyday.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Alcohol is not the answer to your problem. I suggest you use a healthy diet of fresh fruit and vegetables daily , 2 L. Of water daily. Also ask your pharmacist to suggest a good pro-biotic. You seem to be suffering from an addictive personality disorder , I suggest you consult a psychiatrist to address this , so that you do not continue to swap one addiction for a nother.
Answered: Wed, 6 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor